Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
pain between shoulder blades
I was  diagnosed with Acid Reflux 7 years ago.  On nexium 40mg daily.  Four days ago I had nausea, black tarry stool, and back pain between shoulder blades.  Went to Dr. and took blood test and stool sample.  Hemoglobin and Hematacrats (sp) were normal but I had blood in the stools.   I had been taking high does of anti inflammatory for back pain without any food on the day I had nausea and black stools.   I quit the anti inflammatories and stools are now normal but back pain persists.

Your insight please.
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi,
Black stools indicate bleeding in the upper gastrointestinal tract.
It could be probably be due to the anti-inflammatory medication you took.
An upper GI endoscopy should be done for confirmation.
There are many causes of pain between the shoulder blades of which the GERD you have is one of the causes.
Discussion is closed
Cancel
Comment
1666825 tn?1303256259
A related discussion, Hiatal Hernia was started.
Discussion is closed
Cancel
Comment
A
A
Doctor Ratings & Reviews
Who are the top-rated Gastroenterologist in your area?